# SDR AALA201706199059

- Difficulty date: June 13, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 30,413 hours, 10,689 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Inoperative
- Location: Fuel Transfer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER TANK NOT FEEDING FUEL.   PERFORMED AN OPS TEST OF THE ACTUATOR AUTO TRANSFER SYSTEM AND FOUND VALUE WILL NOT OPEN. REPLACED SINGLE MOTOR ACTUATOR VALVE.
